What Is The Medicine To Get Rid Of Nausea After Chemotherapy?
I want to ask my son who is 12 years old, he has osteosarcoma, then he just underwent chemotherapy, it’s been almost 2 weeks but the reaction to chemotherapy drugs has only been 5 days, then he has yellow spots on his genitals, why?
Chemotherapy procedures will indeed have side effects. Side effects that will arise can vary, depending on the type of chemotherapy that is being used by the patient.
Some of the common side effects found in chemotherapy patients are:
Diarrhea or constipation
Changes in skin and nails
Chemotherapy can also cause long-term side effects such as heart, lung and kidney disorders.
Generally, doctors will give drugs that can help reduce these side effects. Especially nauseous nausea like you said.
You can consult further with the doctor who treats your child to help reduce the symptoms of chemotherapy that arise.
If your child also has a yellowish discharge from his genitals, then this needs to be checked again. This can be sourced from the side effects of infections that may arise, or there is a problem in the urinary tract. Please take your child to the doctor for further consultation.
Please also read about: Osteosarcoma in children
If the side effects that appear are excessive, and cannot be handled in the usual way, for example: persistent diarrhea, or continuous vomiting, then it is best for your child to be brought back to the doctor.
Bleeding and shortness of breath will require immediate medical attention. You need to continue to observe your child to see if there are any complaints of dangerous complaints like this.
Children should still rest, but can return to light activities when their complaints improve after chemotherapy
Support from family, friends and related communities can greatly help your child's treatment and recovery process
So, hope it helps